# SDR MK1Y20170727003

- Difficulty date: July 27, 2017
- Submitted: August 20, 2017
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 95,020 hours, 15,018 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BY LENGTH OF 1.378" AT FRAME INNER CHORD TRANSITION RADIUS STA 903.5 RBL 89.
